# SDR DALA2017032902536

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE CHANNEL BETWEEN BS 494.5 & 500A, STRINGER 26R IN THE FWD CARGO BAY. REPAIRED AIW SRM 51-10-02, AND DRAWING 143A0080.
